Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes persistent knee pain?

Answered by
Dr.
Dr. Aashish Raghu

Orthopaedic Surgeon

Practicing since :2011

Answered : 5172 Questions

default
Posted on Sat, 3 Mar 2018 in Bones, Muscles and Joints
Question: hi Doctor I am having knee pain for past 15 days. I feel pain especially when I sit on chair or while getting up from chair .
doctor
Answered by Dr. Aashish Raghu 26 minutes later
Brief Answer:
Could be arthritis and Vitamin D deficiency

Detailed Answer:
Hi there

Thanks for the query

Usually knee pain of this duration could be really signs of Osteoarthritis or added together with Vitamin D deficiency

Do get tested for Blood Vitamin D levels. Do get an Xray of the knee joint in AP and Lateral views.

Avoid knee bending, cross leg sitting, climbing stairs and kneeling as much as possible.

Take Tablet Ibuprofen 400mg twice a day for 5 days after meals and Tablet Rabeprazole twice a day for 5 days before meals.

Eat healthy and keep well hydrated.

I hope I have answered your query.

I will be available to answer your follow up queries.

Regards,

Dr.Aashish Raghu
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Aashish Raghu 17 minutes later
Thanks Doctor for reviewing my case. I got my Vit D test done yesterday. I am attaching the report data. Waiting for your suggestions
doctor
Answered by Dr. Aashish Raghu 1 hour later
Brief Answer:
Severe Vitamin D deficiency

Detailed Answer:
Hi XXXXXXX

Thales for attaching the report.

Aashish suspected you have severe deficiency of Vitamin D.

Take Tablet Sunbless 60k once a week for 6 weeks. Take Tablet Shelcal CT twice a day for 2 months. Eat diet rich in nuts, egg whites, green leafy vegetables. Consume cheese and paneer moderately as well. Get 1.5 hours of sunlight exposure between 3:00PM to 4:00PM daily. Use sunscreen as well during this time.

Repeat the Serum Vitamin D test after 2 months to see improvement.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Aashish Raghu 32 minutes later
should I take ibuprofen or if correction of vitamin DEFICIENCY will help me get rid of pain
doctor
Answered by Dr. Aashish Raghu 14 hours later
Brief Answer:
Take Ibuprofen for 2 days

Detailed Answer:
You can take Brufen for 2 days because the correction of deficiency will take some time to show the effect.
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,   ,   ,  

Recent questions on  Shelcal

doctor1 MD

i am 20 weeks pregnant.i am taking folinext gold and orofer xt tablets after breakfast and shelcal hd calcium tablet after lunch.my home town doctor suggested to take astymin syrup from 3rd month.but due to vomitings i did nt take this syrup.now i...

doctor1 MD

i am 20 weeks pregnant now.taking folinext gold n orofer xt after breakfast. shelcal calcium tablet after lunch.following 18th week i have been taking astymin syrup (multi vitamin syrup)after lunch that is half an hour after the calcium tablet and...

doctor1 MD

Hi , I am vit D deficiency. current level is 13. I am having back pain .please suggest.

doctor1 MD

My father (76 years old) is suffering from Head rush symptoms for last few months. He is diabetic and is a Cardiac patient. He already has two stents implanted in his arteries and as per last year Aug 2011 angiograph those are working fine. Still he complained about chest pains during the month of June and July and faced a heart attack like situation (not a full fledged heart attack though) his BP had fallen drastically to 50/60 last july. He underwent a procedure called CFS RFA to correct his abnormal heart rate. He is under cardiac medicines for years since 2007. Now He regularly takes: Revelol Xl 25 mg, Clopitab 75 mg, Ecosprin 75 mg, Tonact 20 mg.. Also he is taking medicine for urine incontinence, which are: Silodal 4 mg, Tropez OD 60 mg. For last two years he has developed movement problem as he is unable to keep his balance and drags his feet. Orthopedic doctors has ruled out any knee or lower lumber problem but my father constantly claims some problem in that region. we have consulted a neurologist who thinks there is slight gait disturbance due to age related shrinkage in the brain. He has prescribed a medicine: Syndopa Plus 125 mg which we have just started with. For digestive support he takes Pan D or 40 once or twice before meal. Also there are Vitamin tablet : Cobadex Czs, a Calcium tablet Shelcal and Cetapin 500 twice a day to control his diabetes. His Blood sugar is more or less under control since 2007. Please advise if this blood rush symptom is caused by any medicine he takes? Becaise this problem has never been attended by any of the physicians we are consulting stating that this is a minor symptom. But I am Afraid of a fall due to his imbalance and head rush anytime which is quite obvious at this age and the consequences are also so typical and obvious as you know it better than me. Please help.

doctor1 MD

hi m 22 yrs old m experiencing knee pain day by day my nails are too weak appears lik a sheet of paper is it due to calcium deficiency?? sud i go for shelcal tab is der any side effects or can u suggest me a good diet chart pls